# SDR NACA2025070700003

- Difficulty date: July 7, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK AT RT PYLON FWD UPPER SPAR WEB, HYDRAULIC HOLE AREA AT ABOUT NSTA 180.  REPAIRED THE NR 2 PYLON FORWARD UPPER SPAR WEB IAW  EO 767-54-0014 REV 1R AND EO 767-54-0014 REV 1R
